# SDR AALA2009031000982

- Difficulty date: March 10, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 29,004 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - EMERGENCY LIGHT POWER SUPPLY AT LEFT NUMBER 2 DOOR FAILED PER CARD A3.  REPLACED BATTERY POWER SUPPLY.
